MathSciNet Relay Station
MathSciNet bibliographic data
MR1412488 34A37 (34G10 47N20)
Reinfelds, Andrejs A reduction theorem for systems of differential equations with impulse effect in a Banach space. J. Math. Anal. Appl. 203 (1996), no. 1, 187–210.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement